# SDR J7SA2021112200302

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N727PR
- Make and model: Gulstm GV
- Aircraft serial: 613
- Aircraft time: 11,383 hours, 5,437 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mount
- Condition: Cracked
- Location: Trim Servo
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED PITCH TRIM DOWN DURING FLIGHT. FOUND ELEVATOR TRIM SERVO MOUNTING BRACKET CRACKED. REMOVED CRACKED BRACKET; LOCATED, DRILLED, AND INSTALLED NEW ELEVATOR TRIM SERVO MOUNTING BRACKET IAW GULFSTREAM GV SRM 51-42-00. P/N 1159C50423-129.
